Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Hard bump near the IV insertion on the arms with red lines originating from it post appendix removal. Alarming?

last week on sunday i had my appendix removed and now i have noticed within the last few day that i had this really hard bump on my arm that is about the size of 2 peas and then 2 red lines started forming from the the bump. the bump is close to where i had a iv at? i am just wondering if this is something i should have checked out and it doesnt itch at all
Asked On : Wed, 31 Oct 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
oh this is just due to the iv drio this is cald superficial thrombophlebitis what u do is put sm ointment base with blood thinnig substance in it .......that will reduce the hard area and u will get better skin like before
Answered: Tue, 20 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor